# SDR UPS05845195

- Difficulty date: August 2, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3758498U2
- Part serial: TAGE21088
- Condition: Cracked
- Location: Fs 1240 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 -C- PIT STA 1240 L35R FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
